# SDR CA030825004

- Difficulty date: July 15, 2002
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 6,249 hours
- Engine: Lyc O360C2E
- Propeller: Mcauly 1A200*
- System (JASC): 2720 · Rudder Control System
- Part: Pedal
- Part number: 315371
- Condition: Cracked
- Location: Toe Brake
- Component: Flight Control, Blanca
- Component part number: 71486
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A/C ARRIVED FOR SUMMER OPERATION.  THE AME TOOK A QUICK LOOK THROUGH THE COCKPIT AND NOTICED THE RIGHT PEDAL SYSTEM LOOSE.  ON FURTHER INSPECTION, HE NOTICED THE FORWARD RIGHT PEDAL BENT AND CRACKED ON THE RIGHT MOUNT SUPPORT.
